A Finite Dimensional Integrable System Arising in the Study of Shock Clustering

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this work, we consider a finite dimensional Hamiltonian system that contains as a special case an exact discretization of the Lax equation for shock clustering. We characterize the generic coadjoint orbits of the underlying Lie group and establish the Liouville integrability of the system on such orbits. We also solve the Hamiltonian equation explicitly via Riemann–Hilbert factorization problems.

Original languageEnglish (US)
Pages (from-to)1109-1142
Number of pages34
JournalCommunications In Mathematical Physics
Volume340
Issue number3
DOIs
StatePublished - Dec 1 2015

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A Finite Dimensional Integrable System Arising in the Study of Shock Clustering'. Together they form a unique fingerprint.

  • Cite this